# SDR YENA2025032600328

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 71,336 hours, 25,833 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#221, BOS-PBI. 'INFLIGHT REPORTED DIRTY SOCK / CHEMICAL SMELL THROUGHOUT CABIN LAST 5 MINS OF FLIGHT INCREASING INTENSITY; INSPECTED APU - NO EVIDENCE OF OIL LEAKS COMPLIED WITH INFONOTICE 2017-T015 SEC B2 ACCOMPLISHED DECONTAMINATION PER AMM 05-50-00 WITH ENGS 1 AND 2  A/C IS OK FOR SERVICE.'
